MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-35-5011
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had knee implantation date of (b)(6) 2019.They had revision surgery (b)(6) 2023, approximately 3 years 3 months after their initial procedure.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: serial #: (b)(6), category #: 200-07-35 - advanced patella 35mm 3 peg implant.Serial #: (b)(6), category #: 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t.Serial #: (b)(6), category #: 02-020-11-0250 - truliant ps cem fem ps cem left sz 5.Serial #: (b)(6), category #: 521-78-36 - threaded pin size 5.1 collarless 2pk.
 
Additional Manufacturer Narrative
Upon investigation, it has been discovered that this complaint is a duplicate and all information has been appropriately reported in mfr #1038671-2023-00469.This case will be closed and all information will be compliantly processed and will be reported under mfr# 1038671-2023-00469.These devices are used for treatment, not diagnosis.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16860109
Report Number1038671-2023-00888
Device Sequence Number5460359
Product Code JWH
UDI-Device Identifier10885862304636
UDI-Public10885862304636
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02-022-35-5011
Device Catalogue Number02-022-35-5011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale